# SDR REXA2017040400497

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Part number: CC670388102
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT ROLLER TRACK LOWER O/B GUIDE CHAFED AND BENT. REMOVED AND REPLACED GUIDE AND ATTACH BRACKET IAW SRM 51-42-21 AND 51-42-06.
